MAUDE Adverse Event Report: INSET¿; INSET I 60/9 GREY

INSET¿; INSET I 60/9 GREY
Lot Number 5150088
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that the patient had experienced an issue with the infusion set in the form of bent cannula which led to elevated blood glucose levels.He self-treated it with bolus and manual injections.Reportedly, the patient was taken to the emergency room as his blood glucose was over 500 mg/dl and had ketones.The health care professional assessed the ketone level as dangerous/life threatening.In the emergency room, he stayed for a couple of hours and he received intravenous fluids and insulin.His blood glucose remained high and he was still had diabetic ketoacidosis, thus he was admitted to the hospital later in the day.During hospitalization he received, intravenous fluids and insulin which resolved the issue and there was no permanent damage to the patient.The infusion set was used for about 48 hours at the time of the hospitalization.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
INSET¿
Common Device Name
INSET I 60/9 GREY
MDR Report Key8517506
Report Number3003442380-2019-01250
Device Sequence Number13933288
Product Code FPA
UDI-Device Identifier05705244006881
UDI-Public05705244006881
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot Number5150088
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2017
Initial Report FDA Received Date04/16/2019
Patient Sequence Number1